# SDR DXTA2021110851520

- Difficulty date: November 7, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N504QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0041
- Aircraft time: 4,698 hours, 3,152 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADOME: ON TAKEOFF WE STRUCK A LARGE BIRD. SIGNIFICANT DAMAGE IS LOCATED ON THE RADOME. PART OF THE BIRDS REMAINS ARE LODGED IN THE RADOME. THE GLIDESLOPE WAS INOPERATIVE ON OUR VISUAL APPROACH. TOWER WAS UNAWARE OF ANY GLIDESLOPE OUTAGE. BIRD SPLATTER IS ALSO SEEN AROUND THE RIGHT ENGINE'S NACELLE///SIGN-OFF///REPLACED GLIDESLOPE ANTENNA P/N RGS10-48  S/N 18695 PER CE680A MM 34-30-05.  OS CHECK GOOD.  REPLACED RADOME P/N 7413081-1 S/N 25089175 PER CE680A MM 35-10-05.
